# SDR CALA0300571

- Difficulty date: October 2, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 51,230 hours, 26,880 cycles
- Engine: Ge CFM563B1
- Engine time: 40,022 hours, 20,643 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 3353000100
- Part serial: VB3041
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 40,022 hours, 20,643 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE SUDDENLY AUTO SHUTDOWN WHILE CLIMBING THROUGH 19K AFTER TAKEOFF FROM EWR.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE TRANSFER GEARBOX AT FAULT.  THE NR 2 ENGINE TRANSFER GEARBOX WAS REMOVED AND REPLACED IAW MM 72-62-01.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
